# SDR AALA201701129006

- Difficulty date: December 3, 2016
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 56,725 hours, 24,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5337060122195
- Condition: Cracked
- Location: Frame 42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT AFT TITANIUM ANGLE LOWER TWO FASTENERS BETWEEN BELLY FAIRING STRUCTURE AND KEEL BEAM SIDE PANEL AT FRAME 42.  REPLACED THE ANGLE IAW EO 5313Y037.
